Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Stinging in upper back, feeling of dampness on the right hip area. Are these two symptoms related?

I have had a stinging in my upper back from time to time. There is no pain or pressure no labor in breathing . Nothing except the stinging. I have begun to notice from time to time my right hip area feels damp like I sit in something but is not wet to the touch only feels like it is damp and nothing is there. Are these two things associated with each other? I have never heard of someone feeling like they had sit in water and nothing there before. Any solutions or causes?
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to get MRI of the hip joint and spine. So that it will be clear if there is any abnormality with the hip joint we will get that information and can plan accordingly. Also avoid lifting heavy weight and sitting on the floor. Also if there is any disc herniation then we can plan accordingly.
Answered: Sat, 19 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor